Mathematical Physics


An Extension to the Theory of Trigonometric Functions as Exact Periodic Solutions to Quadratic Liénard Type Equations

Authors: D. K. K. Adjaï, L. H. Koudahoun, J. Akande, Y. J. F. Kpomahou, M. D. Monsia

This paper slightly extends the theory of exact trigonometric periodic solutions to quadratic Liénard type equations introduced earlier by the authors of the present contribution. The extended theory is used to determine the general periodic solutions to the Duffing equation and to some Painlevé-Gambier equations as illustrative examples. Finally the mathematical equivalence between the Duffing equation and the Painlevé-Gambier XIX equation has been highlighted by means of the proposed extended theory.

Comments: 11 Pages. 1-11

Download: PDF

Submission history

[v1] 2017-05-18 03:29:30

Unique-IP document downloads: 12 times is a pre-print repository rather than a journal. Articles hosted may not yet have been verified by peer-review and should be treated as preliminary. In particular, anything that appears to include financial or legal advice or proposed medical treatments should be treated with due caution. will not be responsible for any consequences of actions that result from any form of use of any documents on this website.

Add your own feedback and questions here:
You are equally welcome to be positive or negative about any paper but please be polite. If you are being critical you must mention at least one specific error, otherwise your comment will be deleted as unhelpful.

comments powered by Disqus